| Model Number |
IRT6500 |
| Medical Device Problem Codes |
False Negative Result (1225); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Fever (1858)
| Date of Event |
05/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but the device has not yet been received.
Event or Problem Description
A consumer reported that her thermometer had allegedly given false negative readings on herself.The device allegedly gave a reading that was 3.2°f lower than what was later measured at the hospital, where a fever was recorded.The consumer tested positive for covid-19 and was admitted for treatment for nine days.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Had requested that the product be returned to our company for testing.